Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Cancer Chemother Pharmacol. 2009 Sep;64(4):857-60. doi: 10.1007/s00280-009-1062-1. Epub 2009 Jul 9.

Intestinal perforation associated with rituximab therapy for post-transplant lymphoproliferative disorder after liver transplantation.

Author information

  • 1Department of Surgery, University of Texas Health Science Center at San Antonio, San Antonio, TX 78229-3900, USA.

Abstract

Post-transplant lymphoproliferative disorder (PTLD) is a serious complication after organ transplantation with a cumulative incidence of 1.1% at 18 months and 4.7% at 15 years. It has been reported in patients with or without concomitant Epstein-Barr virus infection. Therapy ranges from a reduction of immunosuppression to administration of conventional cytotoxic chemotherapy. Rituximab, a recombinant chimeric anti-CD20 monoclonal antibody has been used for the treatment of PTLD with promising results and a reduction in treatment-associated mortality. However, the use of rituximab has been associated with spontaneous gastrointestinal perforation. We describe a case of recurrent intestinal perforations after a single dose of rituximab.

PMID:
19588139
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Springer
    Loading ...
    Write to the Help Desk